Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Warts

Posted by Maria on 4/16/03 at 17:50 (116339)

Hello
i hope u can help me Please!!! I have one wart on the side of my foot. I put on COmpound W and the black spot got bigger. I did what i shouldn;t have and picked it, but to my surprise the black part came off. It was dried from the Compound W. I wanted to know, is my wart dead, since the black vessel came off or will it come back?
Please help me
i am a college student and cannot afford to have it taken off :(
thanks again

Re: Warts

Dr. David S. Wander on 4/17/03 at 01:22 (116382)

Maria,

Although you state that you can't afford to have 'it' taken off, I would certainly recommend that you see a podiatrist or dermatologist to make sure you are treating what you think you are treating. There are many lesions that can appear on the foot, and although it may be a wart, it would be smart to have it checked out prior to having someone on this site make suggestions on how to treat it.